Stability of Fredholm properties on interpolation scales

Wei Cao Department of Mathematics, University of Illinois at Chicago Yoram Sagher Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332730

Arkiv for Matematik, 28, (1), 249-258, 1989.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 676 downloads ] [ 0 comments ]
@inproceedings{wei1989stability,
  title={Stability of Fredholm properties on interpolation scales},
  author={Wei Cao, and Yoram Sagher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533000013539},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={249-258},
  year={1989},
}
Wei Cao, and Yoram Sagher. Stability of Fredholm properties on interpolation scales. 1989. Vol. 28. In Arkiv for Matematik. pp.249-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533000013539.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved